# SDR ASOA98031

- Difficulty date: April 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120273
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22045402
- Condition: Inoperative
- Location: Aft Fuselage
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ATL-ILM, THE CREW NOTICED A BURNING OIL TYPE SMELL COMING FROM THE AIR CONDITIONING SYSTEM, FOLLOWED BY THE LAVATORY SMOKE DETECTOR GOING OFF.  THE CREW SHUT OFF THE AIR CONDITIONING SYSTEM, DECLARED AN EMERGENCY AND RETURNED TO ATL WHERE LANDING WAS MADE SAFELY AND WITHOUT FURTHER INCIDENT.  ATL MAINTENANCE FOUND THE LEFT ACM SEIZED UP.  REMOVED AND REPLACED THE ACM.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
